# SDR 2007UALA02127

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 55,916 hours, 31,280 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Module
- Condition: Faulty
- Location: Nr 2 Fire Detect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE LIGHT DOES NOT ILLUMINATE DURING FIRE TEST.   [07-13-07]  REPLACED FIRE DETECTION CONTROL MODULE.
